Singularities of logarithmic foliations and connectedness of the union of logarithmic components
Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 431-439.
@incollection{AST_2009__323__431_0,
     author = {Soares, M\'arcio G.},
     title = {Singularities of logarithmic foliations and connectedness of the union of logarithmic components},
     booktitle = {\'Equations diff\'erentielles et singularit\'es. En l'honneur de J. M. Aroca},
     editor = {Cano F. and Loray F. and Moralez-Ruiz J. J. and Sad P. and Spivakovsky M.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {323},
     year = {2009},
     zbl = {1192.32017},
     mrnumber = {2647981},
     language = {en},
     url = {http://www.numdam.org/item/AST_2009__323__431_0/}
}
TY  - CHAP
AU  - Soares, Márcio G.
TI  - Singularities of logarithmic foliations and connectedness of the union of logarithmic components
BT  - Équations différentielles et singularités. En l'honneur de J. M. Aroca
ED  - Cano F.
ED  - Loray F.
ED  - Moralez-Ruiz J. J.
ED  - Sad P.
ED  - Spivakovsky M.
T3  - Astérisque
PY  - 2009
DA  - 2009///
IS  - 323
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_2009__323__431_0/
UR  - https://zbmath.org/?q=an%3A1192.32017
UR  - https://www.ams.org/mathscinet-getitem?mr=2647981
LA  - en
ID  - AST_2009__323__431_0
ER  - 
%0 Book Section
%A Soares, Márcio G.
%T Singularities of logarithmic foliations and connectedness of the union of logarithmic components
%B Équations différentielles et singularités. En l'honneur de J. M. Aroca
%E Cano F.
%E Loray F.
%E Moralez-Ruiz J. J.
%E Sad P.
%E Spivakovsky M.
%S Astérisque
%D 2009
%N 323
%I Société mathématique de France
%G en
%F AST_2009__323__431_0
Soares, Márcio G. Singularities of logarithmic foliations and connectedness of the union of logarithmic components, in Équations différentielles et singularités. En l'honneur de J. M. Aroca, Astérisque, no. 323 (2009), pp. 431-439. http://www.numdam.org/item/AST_2009__323__431_0/

[1] P. Aluffi - "Chern classes for singular hypersurfaces", Trans. Amer. Math. Soc. 351 (1999), p. 3989-4026. | DOI | MR | Zbl

[2] O. Calvo-Andrade - "Irreducible components of the space of holomorphic foliations", Math. Ann. 299 (1994), p. 751-767. | DOI | EuDML | MR | Zbl

[3] O. Calvo-Andrade, D. Cerveau, L. Giraldo & A. Lins Neto - "Irreducible components of the space of foliations associated to the affine Lie algebra", Ergodic Theory Dynam. Systems 24 (2004), p. 987-1014. | DOI | MR | Zbl

[4] D. Cerveau & A. Lins Neto - "Irreducible components of the space of holomorphic foliations of degree two in 𝐂P(n),n3", Ann. of Math. (2) 143 (1996), p. 577-612. | DOI | MR | Zbl

[5] D. Cerveau, A. Lins Neto & S. J. Edixhoven - "Pull-back components of the space of holomorphic foliations on ℂℙ(n),n3", J. Algebraic Geom. 10 (2001), p. 695-711. | MR | Zbl

[6] F. Cukierman, M. G. Soares & I. Vainsencher - "Singularities of logarithmic foliations", Compos. Math. 142 (2006), p. 131-142. | DOI | MR | Zbl

[7] W. Fulton - Intersection theory, Ergebnisse der Mathematik und ihrer Grenzgebiete (3), vol. 2, Springer, 1984. | MR | Zbl

[8] R. Hartshorne - "Connectedness of the Hilbert scheme", Publ. Math. I.H.É.S. 29 (1966), p. 5-48. | EuDML | Numdam | MR | Zbl

[9] J. P. Jouanolou - Équations de Pfaff algébriques, Lecture Notes in Mathematics, vol. 708, Springer, 1979. | MR | Zbl